International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 54, Pages 2863-2865
A commutativity-or-finiteness condition for rings
1School of Mathematical Sciences, Sackler Faculty of Exact Sciences, Tel Aviv University, Tel Aviv 69978, Israel
2Department of Mathematics, Brock University, St. Catharines L2S3A1, ON, Canada
Received 20 May 2004
Copyright © 2004 Abraham A. Klein and Howard E. Bell. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We show that a ring with only finitely many noncentral subrings must be either commutative or finite.